# SDR 2002UALA00062

- Difficulty date: January 10, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Aircraft time: 67,066 hours, 18,011 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EICAS MSG FOR RUDDER RATIO, AILERON LOCKOUT, AND AUTOPILOT PROBLEMS.  RETURNED TO SFO.  AILERON LOCKOUT MESSAGE WAS GENERATED BY FAULTED STAB TRIM AILERON LOCKOUT MODULE (SAM).  NOTE, SAM ALSO PROVIDES AIR DATA TO RUDDER RATIO CHANGER MODULE.  REPLACED SAM PER APPLICABLE MAINTENANCE MANUAL.  OPS CHECKED AILERON LOCKOUT SYSTEM, RUDDER RATIO CHANGER, AND AUTO PILOT SYSTEM PER APPLICABLE MAINTENANCE MANUALS.  ALL OPS CHECKS WERE NORMAL.
